# SDR A6WA2018032645731

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 41,411 hours, 40,021 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED A PROXIMITY SYS CHANNEL CAUTION MESSAGE. COMPLIED WITH QRH.  MANUAL GEAR EXTENSION, NWS SELECTED OFF,  LANDED WITHOUT ISSUE, TOWED OFF RUNWAY TO THE GATE.  PSEU FAULTED, REPLACE PSEU
